# SDR 99ZZZX2545

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10421
- Make and model: Maule MX-7-180A
- Aircraft serial: 21017C
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Spinner
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W A100-HOUR INSPECTION, THE SPINNER BULKHEAD WAS FOUND CRACKED AT ALL THE ATTACH BOLT HOLES.
